# SDR CA040123002

- Difficulty date: December 20, 2003
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Strut
- Part number: A33721
- Condition: Unsecure
- Location: Core Cowl
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE CREW NOTED THAT LT ENGINE THROTTLE COULD NOT BE RETARDED FROM 92 PERCENT.  CREW ELECTED TO SHUT ENGINE DOWN WITH FIRE/PUSH PBA.  A/C MADE AN UNEVENTFUL LANDING.  SUBSEQUENT INSPECTION REVEALED THAT THE CORE COWL SUPPORT STRUT HAD NOT BEEN PROPERLY SECURED IN CORE COWL WITH SNAP RETAINER AND LOCKPIN AFTER LAST ACCESS.  WHEN THE STRUT FELL BACK DOWN ON THE ENGINE, IT FOULED AND APPARENTLY RESTRICTED MOVEMENT OF THE THROTTLE CONTROL BOX LINKAGE TO THE FUEL CONTROL.
